# SDR AALA202002059014

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 57,436 hours, 27,703 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Screen
- Condition: Clogged
- Location: Nr 2 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED, APPROACHING CLE CREW RECEIVED A RIGHT ENGINE LOW OIL QUANTITY INDICATION FOLLOWED BY A LOW OIL PRESSURE ECAM WARNING. EMERGENCY DECLARED AND NUMBER 2 ENGINE SHUT DOWN ACCOMPLISHED. FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO GATE NORMALLY.  REPLACED NR 2 ENG, IAW J/C 26L40071001. SHOP DEBRIS FROM PREVIOUS SHOP VISIT HAD MADE ITS WAY THROUGH THE NO. 3 BEARING SUPPORT AREA AND ENDED UP LODGED IN THE FWD SUMP SCAVENGE SCREEN. THESE DEBRIS CLOGGED THE SCREEN WHICH RESULTED IN AN OIL QUANTITY LOSS AT THE OIL TANK SENSOR AND ERRATIC OIL PRESSURE SHIFTS.
